... 2 months. after that, they cut the klonopin off & bumped the celexa up to 40mg a day... i don't feel any difference, except that my anxiety is sky-high without the klonopin..anyone know what i can do, if there is anything i can do? i don't feel that it's working!
The best thing to do is tell your doc, "ever since you discontinued the other med, the anxiety has worsened". And I think the increase in the celexa, may have caused increased anxiety. I will double check on the effects of this med. If it does increase anxiety, I will repost to you. In the meantime, you could try sipping some sleepy time tea, relaxation techniques, long walks, exercise, be careful not to do too much in the evening. Physical activity will boost your endorphines and give you energy. So exercise early in the day (if you are able to) and it should help decrease your anxiety in the evening. I'm thinking the doc may have discontinued the klonopin as it can be addicting. But certain people need these meds in order to function in day to day activities. Good luck to you and please discuss this with your doc. Avoid OTC meds until you talk with your doc.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2011 • 2 answers
Posted 22 Feb 2011 • 4 answers
Posted 28 May 2011 • 3 answers
Posted 9 May 2013 • 1 answer
Posted 8 Jan 2015 • 5 answers